# SDR 95ZZZX1495

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N187PH
- Make and model: Gulstm G1159
- Aircraft serial: 218
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 580
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING CORROSION FOUND DURING INSPECTION OF THE FS 580 BULKHEAD, ALL 3 SKIN DOUBLERS AT FS 580 HAD TO BE REPLACED DUE TO CORROSION DAMAGE.  ALL 3 DOUBLERS WERE ORDERED FROM THE MANUFACTURER.  THE OUTBOARD AND INBOARD DOUBLERS WERE RECEIVED AND DETERMINED TO BE SATISFACTORY.  THE MIDDLE DOUBLER WAS FOUND TO BE .125 INCH SMALLER AROUND THE ENTIRE LENGTH OF THE OLD PART.  THE MANUFACTURER WAS NOTIFIED AND A SECOND REPLACEMENT DOUBLER WAS SENT.  THE SECOND DOUBLER WAS FOUND TO BE IDENTICAL TO THE FIRST REPLACEMENT.  MFG STATES DOUBLERS WERE THE CORRECT SIZE AND WERE BEING USED ON G1159, G1159A, G1159B, AND GIV'S.
